# SDR USAA2013021100023

- Difficulty date: February 8, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 41,716 hours, 15,208 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: R3 Door
- Part time: 41,716 hours, 15,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED.  SERVICED R3 EMERGENCY EXIT DOOR ASSIST BOTTLE.
